Journal of the Mathematical Society of Japan

On Kunz's conjecture

Tetsuzo KIMURA and Hiroshi NIITSUMA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 34, Number 2 (1982), 371-378.

Dates
First available: 15 April 2009

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1239801738

Digital Object Identifier
doi:10.2969/jmsj/03420371

Mathematical Reviews number (MathSciNet)
MR0651278

Zentralblatt MATH identifier
0478.13009

Subjects
Primary: 13H05: Regular local rings

Citation

KIMURA, Tetsuzo; NIITSUMA, Hiroshi. On Kunz's conjecture. Journal of the Mathematical Society of Japan 34 (1982), no. 2, 371--378. doi:10.2969/jmsj/03420371. http://projecteuclid.org/euclid.jmsj/1239801738.


Export citation